# SDR AALA20090317TUL21

- Difficulty date: March 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Canning
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN OF FORWARD ENTRY DOOR HAS WAVINESS AND OIL CANNING AT BOTTOM EDGE.  INSTALLED REPAIR DOUBLER PER AARD 52-10-00-2.
